# SDR UHLA2015030800193

- Difficulty date: March 8, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS IN LT SIDE OF FUSELAGE BETWEEN FR 23-24 AND STR 1L6-17L.  THE NR COVERS 2 DAMAGE AREAS OF 3 SKIN BAYS WITH 9 DIFFERENT DAMAGES.  REWORKED DAMAGE IAW ETD 2015-170-023851.
